How parabolic free boundaries approximate hyperbolic fronts

Share/Save/Bookmark

Gilding, Brian H. and Natalini, Roberto and Tesei, Alberto (1999) How parabolic free boundaries approximate hyperbolic fronts. Transactions of the American Mathematical Society, 352 (4). pp. 1797-1824. ISSN 0002-9947

[img] PDF
Restricted to UT campus only
: Request a copy
437kB
Abstract:A rather complete study of the existence and qualitative behaviour of the boundaries of the support of solutions of the Cauchy problem for nonlinear first-order and second-order scalar conservation laws is presented. Among other properties, it is shown that, under appropriate assumptions, parabolic interfaces converge to hyperbolic ones in the vanishing viscosity limit.
Item Type:Article
Copyright:© 2000 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/73712
Official URL:http://dx.doi.org/10.1090/S0002-9947-99-02236-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140536